# SDR ASAA2020032432517

- Difficulty date: March 9, 2020
- Submitted: March 24, 2020
- Operation: Air carrier
- Aircraft: N546AS
- Make and model: Boeing 737890
- Aircraft serial: 30022
- Aircraft time: 54,966 hours, 18,847 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Transition Panel
- Part number: 146A750219
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT PIT LH TRANSITION PANEL HAS CORR FROM STA 747.5 TO STA 807. GROUNDED - YES. REMOVED AND REPLACED AFT PIT LH TRANSITION PANEL IAW B737 800 SRM 51 40 02 0G 0 W 8" O .040 R .022 L 3" D .018.
